# SDR SWIA200617207

- Difficulty date: August 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 4,160 hours, 2,780 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS 2 CRACKS ON FWD AND AFT ENDS OF SECOND STAIR FROM THE TOP, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER BOMBARDIER PER REO 670-52-11-104 AND RII 52-900-1000.
